# SDR UPS97823113

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1580 RBL 52-0 FLOORBEAM FWD TAB WAS CORRODED BEYOND LIMITS (REF N/R 535310).  REPAIRED IAW DHC SK-894-310A (REF UPS ENRG FILE NR DC8-53-1814).
